Miscarriage advise

(2 Posts)
Sarab87 Wed 21-Sep-16 19:57:46

Hi all, I had a miscarriage and had the d&c operation on 9th August. 4 weeks after that I had my period for 2-3days then stopped bleeding. 4 days later I started spotting and have done for 9 days. I spoke to the doctor on phone 4 days ago and they said it'll just be my body fixing itself but iv started getting pain in my lower stomach. Has anyone else had this and is it normal? Also does this mean I won't get pregnant anytime soon?xx

Sameoldiggi Sat 24-Sep-16 15:02:11

Is the pain and spotting still there Sara? I've had four mcs (only one erpc though) and didn't have the symptoms you describe. Was it your GP who advised you? I've never found GPS to know much about mc. It's not unheard of for some products to still be retained - if it's still happening I would want to call your local erpc (or where you got the operation perhaps) and they might scan you to take a look.
Sorry for your loss flowers

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now